# SDR FDEA202502050206

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 62,091 hours, 28,648 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - CENTER SPAR RIB1 SPLICE TYPE 5 MIDDLE HOLE FOUND CRACK REPLACED THE CRACKED OUTER FITTING AT LH WING CENTER SPAR RIB1 PER A300-600 SRM 51-  40-21 & DWG: A57110911 ISSUE L.THIS IS A CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM   6-2-100.
